I have been on Venlafaxine 37.5 mg twice a day for about 3 years now. I stopped 2 days ago because I want to stop it. Today all I want to do is sleep, if I'm awake I have extreme vertigo!! Please help me and tell me that there are vitamins or something out there to give me some relief through this withdrawal period!! Thanks in advance!!
First off, Venlafaxine can cause anorexia, as happened to me at age 63, and newborns do go through withdrawal. I wouldn't wish this on anyone much less a newborn baby. I was taking up to 112. mgs for about four months but cut back to 75, then 37.5. and didn't know why I felt like I was dying, wondering if I had cancer recurrence. When stopped altogether I felt very sick and nauseous with shocks in my head. Horrible. It's been about a month or more of cutting back but stopping was the worst so had to take 1/2 capsule and it helped. Ginger tea for the nausea, omega oil, eating healthy but lite. I recommend a good body or liver detox and eat things that clean your blood, like cilantro, Brazil nuts, pumpkin and sunflower seeds for awhile. Never will I use this poison again. It made me more depressed and destroyed my appetite worse than when I began.
Websites about withdrawal helped me know what kind of messing around it was doing with my brain chemicals. Life is once again good and I already feel more alive and no depression which I suspect may be caused by bipolar ll. Lithium orotate may work for me. Government banned it but promotes this junk. Go figure. This too will pass...
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 May 2011 • 2 answers
Hi, my GP has put me on 225mg venlafaxine, I have taken one and felt very unwell the following day,?
Posted 20 Apr 2014 • 2 answers
Venlafaxine - I was prescribed 300mg of effexor per day for over a year I have not taken it now for?
Posted 18 Dec 2015 • 3 answers
Posted 6 Jan 2016 • 2 answers
Posted 9 Aug 2017 • 0 answers